Candidate of Phys. and Math. Sciences,
02/1976 - candidate (Physics and Mathematics),
specialty 01.01.00 - Mathematics,
thesis title "The Riemann problem in the case of a countable set of smooth open arcs"
Basic concepts of the theory of partial differential equations, definitions and properties of mathematical objects in this field, statements of statements, methods of their proof, possible spheres of their applications.
Estimating of higher order velocity moments and their derivatives in boundary layer
Singular integral equation in a special case
Equations of Mathematical Physics
Main publications (in English)
Salekhova I. G. The Schwarz problem for infinite sets of intervals / L. I. Vafina, G. Salekhova // Russian Mathematics. - 2016. Volume 60. Issue 2. - Рp. 7–13
Saushin I.I, Goltsman A.E, Salekhova I.G., Estimation of turbulent diffusion transport in the boundary layer by the SIV method//Journal of Physics: Conference Series. - 2018. - Vol.1128, Is.1. - Art. № 012098.
Mikheev, N. I., Goltsman, A. E., Salekhova, I. G., & Saushin, I. I. Estimating of higher order velocity moments and their derivatives in boundary layer by Smoke Image Velocimetry //Journal of Physics: Conference Series. – IOP Publishing, 2017. – Т. 891. – №. 1. – С. 012092.